# SDR IPXA2023122288097

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,216 hours, 25,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Part serial: NA
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

*** SUPPLEMENTAL SDR *** DUE TO RH ENGINE SHUTDOWN IN FLIGHT ENGINE WINDMILLING INSPECTION IAW AMM 72-00-216-499-P00 REQUIRED NO. 2 ENGINE: REMOVE ESN 717921 (T3F18E003M03S), AND INSTALL ESN 717903 (T3F18E003M03T). DUE TO FINDINGS ON ENGINE WINDMILLING INSPECTION IAW AMM 72-00-216-499-P00 7(D)5. ENGINE NEEDS TO GET REMOVED FOR INSPECTION OF ALL BEARING COMPARTMENTS.
